MathSciNet Relay Station
MathSciNet bibliographic data
MR1339750 (96k:62269) 62M40 (60G60)
Götze, F.; Heinrich, L.; Hipp, C. $m$-dependent random fields with analytic cumulant generating function. Scand. J. Statist. 22 (1995), no. 2, 183–195.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement